Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What treatment should one with seborrhea take for red spots on the face ?

ok i have a problem of seborrhea since 10 years ago, and i tried every thing and now um using antifungal and vit. c , and it really helps, but now my face has something like acne but it s not acne, and also some red spots also with a small capillaries like spider veins. what should i do?
Asked On : Fri, 24 Feb 2012
Answers:  2 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Well it might be Rosacea from your decription.
1. Use a mild face wash like cetaphil.
2. Don't use alcohol based toners.
3. Use a Sunscreen.
4. Avoid aggravating factors like excessive sunexposure, spicy foods; alcohol; direct heat on face and oil based cosmetics.
For specific medication; consult a dermatologist in your city.
Spider veins and Rosacea can be minimised with various treatment options like chemical peels; IPL photorejuvenation etc.
Answered: Tue, 28 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear Amira...,
Thanks for choosingHCM.,
Seborrhoea with Acne...,
1) Frequent washes with FASH BAR..,
2) Tab Azithromycin 250 mg for 7 days...,
3) Facial application of Clindamycin 1% daily 2 times...,
4) NO SKURF LOTION...night application , morning headbath...,
ok...good luck...,
Answered: Sun, 26 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor